# SDR AUS20020369

- Difficulty date: April 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11708K0165
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(AUS) DURING TAXI FOR TAKE-OFF, THE RT HYDRAULIC QUANTITY DECREASED TO ZERO WITH ASSOCIATED SYSTEM AND PRESSURE LIGHTS ILLUMINATING. INVESTIGATION FOUND THAT THE PRESSURE LINE FROM THE AC PUMP HAD BURST.
